# SDR RAIA990426

- Difficulty date: April 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N559HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41075
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: 7000700967
- Condition: Failed
- Location: Nr 2
- Part time: 4,385 hours
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

FLT 7516 - STL - NR 2 EADI FAULTED.  MAINTENANCE REPLACED NR 2 AIR DATA COMPUTER.  (M)
